MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number ZXT150
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Best estimate of date of event is between (b)(6) 2020.(b)(6).Device evaluation: visual inspection under magnification revealed viscoelastic residue on the optic body and haptics, which is consistent with a lens that was handled during explant.Furthermore, fibers were observed on the lens, however this can be attributed to receiving the lens wrapped in gauze and cannot be confirmed to be related to manufacturing.The lens was cleaned, and no cosmetic defects were observed.The complaint issues could not be confirmed, and no product deficiency could be identified.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no other complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted due to mechanical issue.There was vitrectomy and incision enlargement.This was replaced with a different model iol.There was no patient post-op injury.No other information was provided.

Brand Name
TECNIS IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen 9728 NX
NL  9728 NX
MDR Report Key11312388
Report Number9614546-2021-07064
Device Sequence Number14092141
Product Code POE
UDI-Device Identifier05050474605244
UDI-Public(01)05050474605244(17)221222
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/22/2022
Device Model NumberZXT150
Device Catalogue NumberZXT150U220
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;